# SDR ASAA2015111614070

- Difficulty date: November 16, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6531787U9
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND STRUCTURE OTBD SCUFF PLATE SUPPORT HAS AREAS OF CORROSION. ACFT GROUNDED. REMOVED CORRODED FRAME SUPPORT CHANNEL FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1, DETAIL IZ.  R & R SUPPORT IAW SRM 51-40-02-0G-0, W 6.00, O .080, R .042, L 1.00, D .038.
